# SDR SWIA201126079

- Difficulty date: April 14, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 22,180 hours, 18,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD CRACKED AT LEFT AND RIGHT SIDES.  (C-CHECK)  REPAIR PER REO.
